# SDR 2011FA0000453

- Difficulty date: July 9, 2011
- Submitted: July 9, 2011
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Aircraft time: 5,416 hours
- Engine: Lyc AEIO540D4D5
- Engine time: 32 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B5539
- Condition: Failed
- Location: Fuel System
- Part time: 32 hours, 32 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW FUEL PRESSURE AT 700 RPM, 10-12 PSI. INSTALLED ANOTHER PUMP RAN ACFT OPS CHECKED OK.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
